# SDR ABXA000530

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 52,042 hours, 57,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 230, CABIN PRESSURE LIGHT ILLUMINATED. THE CREW PERFORMED EMERGENCY CHECKLIST AND DESCENDED TO 22,000 FT.  AT 22,000 FT, CABIN PRESSURIZATION WAS MAINTAINED.  MAINTENANCE INSPECTED AND FOUND THE FORWARD MAIN ENTRY DOOR LEAKING DURING PRESSURIZATION CHECKS. MAINTENANCE ADJUSTED THE ENTRY DOOR SEAL DEPRESSOR IAW DC-9 MM 52-11-00. OPERATION CHECKS    WERE COMPLETED AND CHECKED GOOD IAW DC-9 MM 21-32-00.
